<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-information-and-optimization-sciences</journal-id>
      <journal-title-group>
        <journal-title>Journal of Information and Optimization Sciences</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0103</issn>
      <issn publication-format="print">0252-2667</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIOS-1440</article-id>
      <title-group>
        <article-title>A heuristic based linear time O(N) novel solution to N-Queen problem</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Kholiya</surname>
            <given-names>Gaurav</given-names>
          </name>
          <aff>Computer Science &amp; Engineering, Graphic Era Hill University, Dehradun, Uttarakhand, India</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Sharma</surname>
            <given-names>Vikrant</given-names>
          </name>
          <aff>Computer Science &amp; Engineering, Graphic Era Hill University, Dehradun, Uttarakhand, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Vats</surname>
            <given-names>Satvik</given-names>
          </name>
          <aff>Computer Science &amp; Engineering, Graphic Era Hill University, Dehradun, Uttarakhand, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Garg</surname>
            <given-names>Vijay</given-names>
          </name>
          <aff>School of Computer Science &amp; Engineering, Lovely Professional University, Punjab, India</aff>
        </contrib>
      </contrib-group>
      <volume>44</volume>
      <issue>6</issue>
      <fpage>1087</fpage>
      <lpage>1096</lpage>
      <pub-date date-type="pub">
        <day>11</day>
        <month>11</month>
        <year>2023</year>
      </pub-date>
      <abstract>
        <p>N-Queen problem is a classic puzzle in which ‘N’ number of queens and a chessboard of size N X N is given. The puzzle is to lay all the given queens on the chessboard in a way that all queens are safe (i.e., no queen on the chessboard is intersecting the other queen). In this article we have proposed an algorithm to solve the N-Queen puzzle in O(N) time-complexity, without affecting the space-complexity.</p>
      </abstract>
      <kwd-group>
        <kwd>N-Queen problem</kwd>
        <kwd>Polynomial time</kwd>
        <kwd>Exponential time</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
